A positivity result and normalization of positive convolution structures.

Michael Voit

Mathematische Annalen (1993)

  • Volume: 297, Issue: 4, page 677-692
  • ISSN: 0025-5831; 1432-1807/e

How to cite

top

Voit, Michael. "A positivity result and normalization of positive convolution structures.." Mathematische Annalen 297.4 (1993): 677-692. <http://eudml.org/doc/165153>.

@article{Voit1993,
author = {Voit, Michael},
journal = {Mathematische Annalen},
keywords = {positive characters; convolution algebras; hypergroups},
number = {4},
pages = {677-692},
title = {A positivity result and normalization of positive convolution structures.},
url = {http://eudml.org/doc/165153},
volume = {297},
year = {1993},
}

TY - JOUR
AU - Voit, Michael
TI - A positivity result and normalization of positive convolution structures.
JO - Mathematische Annalen
PY - 1993
VL - 297
IS - 4
SP - 677
EP - 692
KW - positive characters; convolution algebras; hypergroups
UR - http://eudml.org/doc/165153
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.